# SDR 2004F00215

- Difficulty date: January 12, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N5403M
- Make and model: Cessna 402B
- Aircraft serial: 402B0003
- Engine: Cont TSIO520E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ENGINE FAILED IN FLIGHT FROM HNL TO MKK, NR 1 CYL CONNECTING ROD BROKE OFF AT FLT ALT.  1,500 FEET 27 INCHES OF MANIFOLD, 2300 RPM.  AIRCRAFT RETURNED TO HNL.  (M)
